Vertex-antimagic total labelings of graphs
Martin Bača; James A. MacDougall; François Bertault; Mirka Miller; Rinovia Simanjuntak; Slamin
Discussiones Mathematicae Graph Theory (2003)
- Volume: 23, Issue: 1, page 67-83
- ISSN: 2083-5892
Access Full Article
topAbstract
topHow to cite
topReferences
top- [1] M. Bača, I. Holländer and Ko-Wei Lih, Two classes of super-magic quartic graphs, JCMCC 13 (1997) 113-120. Zbl0876.05085
- [2] M. Bača and I. Holländer, On (a,d)-antimagic prisms, Ars. Combin. 48 (1998) 297-306.
- [3] R. Bodendiek and G. Walther, Arithmetisch antimagische graphen, in: K. Wagner and R. Bodendiek, Graphentheorie III, (BI-Wiss. Verl., Mannheim-Leipzig-Wien-Zürich, 1993).
- [4] M. Doob, Generalizations of magic graphs, J. Combin. Theory (B) 17 (1974) 205-217, doi: 10.1016/0095-8956(74)90027-6. Zbl0271.05128
- [5] J.A. Gallian, A dynamic survey of graph labeling, Electronic. J. Combin. 5 (1998) #DS6. Zbl0953.05067
- [6] N. Hartsfield and G. Ringel, Pearls in Graph Theory (Academic Press, Boston-San Diego-New York-London, 1990). Zbl0703.05001
- [7] R.H. Jeurissen, Magic graphs, a characterization, Report 8201 (Mathematisch Instituut, Katholieke Universiteit Nijmegen, 1982). Zbl0657.05065
- [8] S. Jezný and M. Trenkler, Charaterization of magic graphs, Czechoslovak Math. J. 33 (1983) 435-438. Zbl0571.05030
- [9] A. Kotzig and A. Rosa, Magic valuations of finite graphs, Canad. Math. Bull. 13 (1970) 451-461, doi: 10.4153/CMB-1970-084-1. Zbl0213.26203
- [10] J.A. MacDougall, M. Miller, Slamin, and W.D. Wallis, Vertex-magic total labelings of graphs, Utilitas Math., to appear. Zbl1008.05135
- [11] M. Miller and M. Bača, Antimagic valuations of generalized Petersen graphs, Australasian J. Combin. 22 (2000) 135-139. Zbl0971.05098
- [12] J. Sedlácek, Problem 27 in Theory of Graphs and its Applications, Proc. Symp. Smolenice, June 1963, Praha (1964), p. 162.
- [13] B.M. Stewart, Supermagic complete graphs, Can. J. Math. 19 (1967) 427-438, doi: 10.4153/CJM-1967-035-9. Zbl0162.27801
- [14] W.D. Wallis, E.T. Baskoro, M. Miller and Slamin, Edge-magic total labelings of graphs, Australasian J. Combin. 22 (2000) 177-190. Zbl0972.05043
- [15] D.B. West, An Introduction to Graph Theory (Prentice-Hall, 1996). Zbl0845.05001